# SDR FDEA201701260259

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 90,955 hours, 38,367 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: SP102700607019
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

UNCOMMANDED GROUND SPOILER DEPLOYMENT DURING TAKEOFF.  CHECKED BOTH FCC 1&2 FOR CURRENT OR PREVIOUS FAULTS, NONE FOUND. PERFORMED AGS RTS IN BOTH FCC'S, CHECKED GOOD.  INSPECTED AGS ARM SWITCH S1-845 IT APPEARS TO MOVE FREELY AND HAS  GOOD AUDIBLE CLICKS.  RAN SPOILERS THRU MANUALLY AND CHECK  REJECTED TAKE OFF WITH THRUST REVERSERS DEPLOYED AND ALSO KNOCK DOWN CHECKED GOOD.  NO DEFECTS FOUND.  INSTALLED NEW SUBPEDESTAL THROTTLE SWITCHES. REF MD10-10 AMM76-11-04-2. LAND   TEST PERFORMED ON WRI 22-10-6879. SPOILER QUADRANT LIGHT REINSTALLED OPS CK   GOOD.
